California, 2016Flash Flooding and Winter Storm in California, January 5 to 6, 2016
January 5 to 6, 2016 · NWS LOX · 9 events in 4 counties and zones
A powerful winter storm brought heavy rain and snow, flash flooding and gusty winds to the area. Rainfall totals from this storm generally ranged between 2 and 6 inches with locally higher amounts in some foothill areas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful winter storm brought heavy rain and snow, flash flooding and gusty winds to the area. Rainfall totals from this storm generally ranged between 2 and 6 inches with locally higher amounts in some foothill areas. With such rainfall amounts, there was significant snowfall totals in the local mountains with up to 28 inches of snow reported at the resort level. Additionally, the heavy rain did generate several flash flooding events including several mud and debris flows.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before the first event at Jan 5, 7:30 AM PST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 5, 7:30 AM PST, 1 hour 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
730 AM PST TUE JAN 5 2016
UPDATE TO EXTENDED AND WWA SECTION
.SYNOPSIS...
A SERIES OF STORMS WILL BRING WIDESPREAD RAIN...ISOLATED
THUNDERSTORMS...MOUNTAIN SNOW AND GUSTY SOUTHERLY WINDS AT TIMES
THROUGH THE WEEK. COLDER AIR ALOFT WILL BUILD INTO THE REGION
LOWERING SNOW LEVELS TO NEAR THE TEJON PASS OVER THE GRAPEVINE
WEDNESDAY NIGHT THROUGH FRIDAY.
&&
.SHORT TERM (TODAY-THU)... A WEAK WARM FRONT MOVED OVER SRN CA
OVERNIGHT AND BROUGHT MINIMAL RAINFALL TO AREA - DESPITE IMPRESSIVE
LOOKING RADAR ECHOS. STORM NOT EXACTLY BEHAVING AS EXPECTED AND IS
MOVING A LITTLE QUICKER THAN FCST. THE INCREASED SPEED OF THE FRONT
WILL LIMIT THE AMOUNT OF RAINFALL. STILL THE RAINFALL RATE IN AND
AROUND THE FRONT COULD BE HIGH ENOUGH TO CREATE FLASH FLOODING IN
AND AROUND THE RECENT BURN AREAS. THE FRONT WILL ALSO PRODUCE ENOUGH
LIFT TO CREATE A SLIGHT CHC OF TSTMS.
CURRENTLY THE FRONT IS OVER THE BAY AREA XTNDG SOUTHWARD TO JUST
WEST OF MONTEREY AND THEN TO THE SSW WEST OF THE CENTRAL COAST. THE
FRONT AND THE PEAK RAINFALL WILL REACH THE CENTRAL COAST BY EARLY
MORNING...SRN SBA AND VENTURA COUNTIES BY MID MORNING AND THEN LA
COUNTY LATE IN THE MORNING. A POST FRONTAL TROF CLEARLY EVIDENT ON
SATELLITE WILL KEEP SHOWER ACTIVITY GOING ACROSS THE AREA THIS
AFTERNOON.
THEN THERE WILL BE A LULL IN THE ACTION THIS EVENING AND OVERNIGHT
AS A LITTLE POP UP RIDGE MOVES OVER THE AREA IN BETWEEN TODAY AND
TOMORROWS SYSTEM.
A COLDER MORE DYNAMIC SYSTEM RIDES INTO THE AREA WEDNESDAY. SHOWERS
WITH THIS SYSTEM WILL MOVE INTO SLO COUNTY AROUND DAWN. SHOWERS WILL
THEN OVERSPREAD THE ENTIRE FORECAST AREA DURING THE MORNING. AT ONE
TIME THIS LOOKED LIKE IT WAS GOING TO BE A LESSER SYSTEM THAN TODAYS
BUT NOW IT LOOKS SIMILAR IN FACT IT WILL BE COLDER AND MORE DYNAMIC
SO THERE WILL BE SLIGHT CHC OF TSTMS. RAINFALL RATES AGAIN MAY
EXCEED THE FLASH FLOOD CRITERIA FOR THE BURN AREAS.
THIS SYSTEM WILL ALSO BE DIFFERENT. THE PARENT UPPER LOW WILL MOVE
VERY SLOWLY DOWN THE COAST AND SRN CA WILL BE UNDER WESTERLY
CYCLONIC FLOW WED AFTERNOON INTO THURSDAY. THIS FLOW WILL BE BOTH
MOIST AND DYNAMIC AND SHOWER ACTIVITY WILL PERSIST THROUGH THE NIGHT
AND INTO THURSDAY. THE COLD AIR ASSOC WITH THIS SYSTEM WILL PROVIDE
ENOUGH INSTABILITY TO KEEP THE SLIGHT CHC OF TSTMS GOING THROUGH WED
NIGHT.
THE FLASH FLOOD WATCH AND THE WINTER STORM WARNING ARE A LITTLE
AWKWARD DUE TO THE LULL IN BETWEEN TO THE TWO STORMS. THERE WILL BE
ABOUT A 9 HOUR PERIOD WHERE THERE IS NO THREAT OF FLASH FLOODING AND
VERY LITTLE WINTER DANGER IN THE MOUNTAINS. BUT STILL THE STORMS ARE
SO CLOSE TO OVERLAPPING IT JUST DOES NOT MAKE SENSE TO HAVE TWO
WARNINGS/WATCHES IN THEIR PLACE.
QPF FOR BOTH STORMS SHOULD BE PRETTY SIMILAR WITH ABOUT AN INCH OF
RAINFALL ACROSS THE COASTS AND VLYS WITH 1 TO 2 INCHES ACROSS THE
HIGHER TERRAIN. THESE SYSTEMS SO FAR HAVE NOT BEEN THAT COOPERATIVE
WITH THE MDL SOLUTIONS AND WOULD NOT BE SURPRISED IF ACTUAL VALUES
TURN OUT QUITE A BIT DIFFERENT IN SOME PLACES. DUE TO THE SHOWERY
NATURE OF WEDNESDAYS SYSTEM RAINFALL WILL BE MORE VARIABLE WITH THAT
SYSTEM.
SNOW LEVELS WILL BE VERY TRICK WITH THIS SYSTEM - DUE TO THE
SOUTHERLY FLOW WARM AIR WILL BE PUSHED UP THE COASTAL SLOPES OF THE
MTN RANGES AND THIS WILL LIFT THE SNOW LEVELS UP TO 2000 FEET HIGHER
THAN THE AREAS NEAR THE KERN COUNTY LINE. IN GENERAL THE SNOW LEVEL
WILL BE NEAR 6000 FEET TODAY. THE COLD AIR WITH THE SECOND STORM
WILL LOWER THE SNOW LEVEL TO NEAR 5000 FEET AND CONVECTIVE BUSTS
COULD BRING SNOW AS LOW AS 4000 FEET WHICH WOULD AFFECT THE MAJOR
MOUNTAIN PASSES. OVER THE NEXT 48 HOURS 1 TO 2 FEET WILL LIKELY FALL
ABOVE 6000 FEET WITH LESSER ACCUMULATIONS FROM 5000 TO 6000 FEET.
PRESSURE GRADIENTS ARE STRONG ENOUGH OVER THE SLO AND SBA MTNS TO
PRODUCE SOME ADVISORY LEVEL GUSTS THIS MORNING. SOME OF THESE GUSTS
MAY REACH INTO THE SLO INTERIOR VLY.
.LONG TERM (FRI-MON)...SHOWERS COULD LINGER INTO THE MORNING HOURS
ON FRIDAY...BUT SHOULD WEAKEN FAIRLY QUICKLY BY THE AFTERNOON. BELOW
NORMAL TEMPERATURES WILL REMAIN MOSTLY UNCHANGED FROM EARLIER IN THE
WEEK. COMPUTER MODELS CONTINUE TO SHOW A WEAK FRONT SWEEPING THROUGH
THE AREA ON SATURDAY WHICH WOULD BRING SOME LIGHT RAIN TO MOST OF
THE REGION...THOUGH NOT TO THE SAME DEGREE AS WHAT WE ARE SEEING
OVER THE NEXT 48 HOURS. SHOWERS AFTER THAT FRONT COULD LINGER
THROUGH SUNDAY...BUT THE CHANCES OF MEASURABLE RAIN IS QUITE LOW.
MODERATE CONFIDENCE IN A BREAK FROM THE RAIN CHANCE FOR THE FIRST
HALF OF THE WORK WEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE
SOUTHWEST AND TEMPERATURES RETURN TO NORMAL.
&&
.AVIATION...05/1150Z.
AT 1145Z...THERE WAS NO MARINE LAYER.
LOW TO MODERATE CONFIDENCE IN THE 12Z TAFS MAINLY DUE TO TIMING AND
CATEGORY OF CIGS/VSBYS ASSOCIATED WITH A STRONG FRONTAL SYSTEM
APPROACHING FROM THE WEST LATER THIS MORNING. THERE IS A 40 PERCENT
CHANCE OF IFR CIGS/VSBYS DURING HEAVIER RAIN AT ALL TAF SITES FOR UP
TO 3 HOURS WITH THE FRONTAL PASSAGE BETWEEN 12Z TO 18Z FROM KSBA AND
NORTHWARD AND 14Z TO 20Z TO THE SOUTH. GUSTY WINDS FROM THE SOUTH
SHIFTING TO THE WEST BEHIND THE FRONT MAY BRIEFLY EXCEED TAF WINDS
ESPECIALLY RIGHT NEAR THE TIME OF FRONTAL PASSAGE.
THERE IS A 20 PERCENT CHANCE OF THUNDERSTORMS DURING THE PERIOD OF
HEAVY RAIN AHEAD OF THE COLD FRONT FOR ALL TAF SITES EXCEPT A MUCH
LESSER CHANCE AT KPMD AND KWJF.
KLAX...LOW TO MODERATE CONFIDENCE IN THE 12Z TAF. GOOD CHANCE OF
EAST WINDS AT OR ABOVE 10 KT BETWEEN 14Z AND 18Z TODAY. THERE IS A
30 PERCENT CHANCE OF IFR CEILINGS BETWEEN 15Z TO 20Z TUESDAY. THERE
IS A 20 PERCENT CHANCE OF THUNDERSTORMS DURING THE PERIOD OF HEAVY
RAIN AHEAD OF THE COLD FRONT.
KBUR...MODERATE CONFIDENCE IN THE 12Z TAF. THERE IS A 30 PERCENT
CHANCE OF IFR CEILINGS BETWEEN 18Z TO 21Z TUESDAY. THERE IS A 20
PERCENT CHANCE OF THUNDERSTORMS DURING THE PERIOD OF HEAVY RAIN
AHEAD OF THE COLD FRONT.
&&
.MARINE...05/400 AM.
THERE WILL BE PERIODS OF GUSTY WINDS WITH LOCAL GUSTS 30 TO 35 KNOTS
OVER THE NORTHERN OUTER WATERS EARLY TODAY AND AGAIN ON
WEDNESDAY...AS TWO FRONTAL SYSTEMS CROSS THE COASTAL WATERS. GUSTS
GENERALLY UP TO 25 KNOTS ELSEWHERE. THE GUSTY WINDS WILL PERSIST AT
LEAST THROUGH THU NIGHT.
A BUILDING LONG PERIOD WEST SWELL WILL BRING SEAS 10 TO 20 FEET
THEREFORE A GENERAL SMALL CRAFT ADVISORY HANDLING BOTH THE HAZARDOUS
SEAS AND WINDS WILL PERSIST THROUGH AT LEAST THURSDAY AFTERNOON AND
MOST LIKELY THROUGH FRIDAY AFTERNOON. HAZARDOUS BAR CONDITIONS ARE
LIKELY BOTH WEDNESDAY AND THURSDAY FOR ANY WEST TO NORTHWEST FACING
HARBOR ENTRANCE...SUCH AS MORRO BAY...VENTURA HARBOR...AND MARINA
DEL REY.
&&
.BEACHES...05/400 AM.
A LARGE LONG-PERIOD WESTERLY SWELL WILL BRING CONTINUED HIGH SURF TO
ALL BEACH AREAS THROUGH FRIDAY. HIGH SURF ADVISORIES HAVE BEEN
POSTED FOR ALL BEACH AREAS. THE SURF MAY BUILD TO NEAR OR ABOVE HIGH
SURF WARNING LEVELS BY THE MIDDLE OF THE WEEK...MOST LIKELY ALONG
THE CENTRAL COAST AND NEAR VENTURA HARBOR. THERE IS MODERATE-TO-HIGH
CONFIDENCE THAT LARGE AND POTENTIALLY DAMAGING SURF...COASTAL
FLOODING...AND BEACH EROSION WILL AFFECT SOUTHERN CALIFORNIA BEACHES
TUESDAY NIGHT THROUGH THURSDAY NIGHT. IN ADDITION...THERE WILL BE A
SIGNIFICANT RISK OF SNEAKER WAVES WITH THIS EVENT. MANY HARBORS AND
COASTAL STRUCTURES HAVE THE POTENTIAL TO BE AFFECTED.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
COASTAL FLOOD ADVISORY (SEE LAXCFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
&&
PUBLIC...RORKE
AVIATION/MARINE...BRUNO/KAPLAN
SYNOPSIS...MUNROE
WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 5, 6:00 AM PST, 3 hours 11 minutes before
HWOLOX
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST TUE JAN 5 2016
CAZ034>041-044>046-051>054-059-087-088-547-548-061400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST TUE JAN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.
.DAY ONE... TODAY
LARGE SWELLS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TODAY.
THERE IS THE POTENTIAL FOR UP TO 1 FOOT OF SNOW ACROSS THE MOUNTAINS
ABOVE 6000 FT THROUGH TODAY MAKING MOUNTAIN TRAVEL VERY HAZARDOUS.
HEAVY RAIN WILL CREATE A POTENTIAL FOR DEBRIS FLOWS BELOW THE RECENT
BURN AREAS.
* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *
* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS *
* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *
* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY
A SECOND STORM WILL MOVE ACROSS THE AREA ON WEDNESDAY WITH SHOWER
CHANCES REMAINING THROUGH MOST OF THURSDAY. LARGE SWELLS WILL
CONTINUE ACROSS THE COASTAL WATERS THROUGH MUCH OF THE WEEK TO
PRODUCE HIGH SURF ACROSS ALL COASTAL AREAS...PEAKING ON THURSDAY.
THERE IS THE POTENTIAL FOR 2 FEET OF SNOW ACROSS THE MOUNTAINS ABOVE
6000 FT THROUGH WEDNESDAY MAKING MOUNTAIN TRAVEL VERY HAZARDOUS.
HEAVY RAIN WILL CREATE A POTENTIAL FOR DEBRIS FLOWS BELOW THE RECENT
BURN AREAS.
* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *
* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *
* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *
* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
JACKSON
Event by event
6 flash flood, 2 winter storm, 1 thunderstorm wind. Local standard time, as filed.
Flash Flood, Ventura
- When
- January 5, 9:11 AM PST to 12:00 PM PST
- Where
- Ventura County, 0.84 mi SSE of Dulah to 0.43 mi S of Dulah
- Cause
- Heavy Rain / Burn Area
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.308, -119.346
Heavy rainfall over the Solimar burn scar resulted in a significant mud and debris flow. The southbound lanes of Highway 101 were closed due to water and debris across the roadway.
Winter Storm, Los Angeles County Mountains Excluding the Santa Monica Range
- When
- January 5, 10:00 AM PST to January 6, 10:00 PM PST
- Where
- Los Angeles County Mountains Excluding the Santa Monica Range forecast zone
- Reported by
- Public
Significant winter storm conditions developed in the mountains of Los Angeles county. At the resort level (about 7000 feet), anywhere from 18 to 28 inches of snowfall was reported. Along with the snow, south winds gusting between 45 and 60 MPH were reported.
Winter Storm, Ventura County Mountains
- When
- January 5, 10:00 AM PST to January 6, 10:00 PM PST
- Where
- Ventura County Mountains forecast zone
- Reported by
- Public
Significant winter storm conditions developed in the mountains of Ventura county. Above 7000 feet, Mount Pinos reported 12-18 inches of snowfall while locations around 5000 feet reported 4 to 8 inches of snowfall. Along with the snow, south winds gusting between 45 and 60 MPH were reported.
Flash Flood, Los Angeles
- When
- January 5, 12:30 PM PST to 2:00 PM PST
- Where
- Los Angeles County, 1.56 mi N of Glendora to 1.3 mi N of Glendora
- Cause
- Heavy Rain / Burn Area
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.153, -117.871
Heavy rainfall over the Colby burn scar resulted in a significant mud and debris flow. On Rainbow Drive, 2-3 inches of water and debris was reported in a house. Additionally, Sierra Madre Road at Hicrest Road was closed due to water and debris.
Flash Flood, Ventura
- When
- January 6, 10:45 AM PST to 11:00 AM PST
- Where
- Ventura County, 0.64 mi S of Dulah to 0.52 mi SSW of Dulah
- Cause
- Heavy Rain / Burn Area
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.311, -119.352
Heavy rainfall over the Solimar burn scar resulted in a significant mud and debris flow. On Highway 101, multiple lanes were closed due to mud and debris flows.
Thunderstorm Wind, Ventura
- When
- January 6, 10:56 AM PST to 11:00 AM PST
- Where
- Ventura County, 13.31 mi WNW of Susana Knolls to 13.11 mi WNW of Susana Knolls
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 34.397, -118.921
A severe thunderstorm moved across the community of Fillmore, generating damaging wind gusts up to 60 MPH. The thunderstorm winds knocked down a large tree across Highway 126.
Flash Flood, Los Angeles
- When
- January 6, 11:30 AM PST to 1:30 PM PST
- Where
- Los Angeles County, 1.51 mi SW of Newhall to 1.19 mi SW of Newhall
- Cause
- Heavy Rain / Burn Area
- Reported by
- Law Enforcement
- Coordinates
- 34.365, -118.549
Heavy rainfall over the Calgrove burn scar generated a significant mud and debris flow. Mud and debris closed a mobile home park near the burn scar.
Flash Flood, Ventura
- When
- January 6, 1:12 PM PST to 1:15 PM PST
- Where
- Ventura County, 0.69 mi W of Piru to 0.47 mi WSW of Piru
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.419, -118.792
Heavy rainfall over the community of Piru resulted in a mud and debris flow. The intersection of Main Street and Piru Canyon Road was blocked by mud and debris.
Flash Flood, Los Angeles
- When
- January 6, 3:15 PM PST to 5:30 PM PST
- Where
- Los Angeles County, 7.67 mi N of Glendora to 7.74 mi N of Glendora
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.240, -117.854
Heavy rainfall over the Los Angeles county mountains generated significant mud and debris flows. Highway 39 was closed at East Fork Road due to a significant mud and debris flow.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Debris Flows in California, January 5 to 8, 2016$251,000 · 56 kt wind · 29 events
- Flash Flooding and Heavy Snow in California, January 5 to 6, 2016$23,000 · 5 events
- Winter Weather in Virginia, January 5, 20162 injured · 1 event
- Flash Flood and Heavy Snow in Nevada, January 5 to 7, 2016$15,000 · 5 events
- Heavy Snow and Winter Weather in Utah, January 5 to 7, 20164 events
- Ice Storm in California, January 5 to 6, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 615555, 615553, 615554, 615556, 615557, 615561, 615559, 615558, 615560.